# SDR CA190403017

- Difficulty date: April 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bell 505
- Engine: ARRIUS2R
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED TO BELL: MIO EVENT REPORTED TODAY ON A 505 AFTT: 75.3 HOURS . ACCESSORY GEARBOX FUEL PUMP INTERMEDIATE GEAR BEARING SEPARATOR CAGE TANG X1 FOUND ON CHIP DETECTOR. NO CHIP CAS REPORTED, FOUND ON FIRST ANNUAL INSPECTION. SAFRAN IS SHIPPING A SPARE ENGINE POST TF90 TO THE CUSTOMER ++X++ (TC# 20190403017)
